# SDR SWIA200718576

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,657 hours, 27,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 553
- Condition: Discharged
- Location: Emergency Lights
- Part time: 13,661 hours, 19,507 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT 4 FLOOR EMERGENCY LIGHTS DO NOT WORK, FLIGHT NR 5572.  REPLACED EMERGENCY BATTERY PACK.
